# SDR DHL2003741545

- Difficulty date: March 20, 2003
- Submitted: April 19, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, FUSELAGE SKIN HAS 3 DENTS BETWEEN BS 1133 AND 1148 BELOW STR 19R.  REMOVED PAINT IAW B-727 MM 51-20-01.  DAMAGED AREAS FOUND TO BE OUT OF LIMITS IAW B-727 SRM 53-30-1 FIG 1.  CUT OUT DAMAGED AREA (2 DENTS IN 1 CUTOUT) DIM 1.75 X 1.25 INCH AND 5.5 X 2.5 INCH IAW B-727 SRM 53-30-3 FIG 1.  FABBED REPAIR DOUBLER THAT INCORPORATES NR 43433, 43434, 43435, FROM 2024-T3 .063 PO 9912495 DIM 62.5 X 16 INCHES IAW B-727 SRM 53-30-3 FIG 1, 53-30-2 FIG 2.  DOUBLER TREATED, PRIMED AND INSTALLED IAW B-727 SRM 51-10-2, 53-30-1 FIG 1, 53-30-2 FIG 2.
